# SDR CALA2024040300940

- Difficulty date: March 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 82,030 hours, 33,911 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HATCH R/H FWD HAS CRACKS ON SUPPORT FRAME.  REMOVED AND REPLACED FRAME SEGMENT ON RH FWD EMERGENCY EXIT HATC H IAW A320 SRM 51-72-11-911-001 AND  51-42-11-001.
